# SDR YV3R2020072400304

- Difficulty date: July 20, 2020
- Submitted: July 24, 2020
- Operation: General aviation
- Aircraft: VH-HB
- Make and model: Robsin R22BETAII
- Aircraft serial: 4794
- Aircraft time: 377 hours
- Engine: Lyc O360J2A
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Gauge
- Part number: A6005
- Part serial: 201111
- Condition: Inaccurate
- Location: Map
- Part time: 377 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED M.A.P GAGE P/N: A600-5 IS READING LOW.
